# SDR REXA2016102002007

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 24,805 hours, 22,180 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVERS OXYGEN MASK BROKEN.  R & R THE OBERVER'S OXYGEN MASK IAW AMM 35-11-12.  LEAK CHECKED GOOD IAW AMM 35-11-12-790-001, OPS CHECKED GOOD IAW AMM 35-10-0-710-802.
